AMS eContent Search Results
Matches for: msc=(32M99) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] John P. D’Angelo, Zhenghui Huo and Ming Xiao. Proper holomorphic maps from the unit disk to some unit ball. Proc. Amer. Math. Soc. 145 (2017) 2649-2660.
Abstract, references, and article information   
View Article: PDF

[2] Sergey Pinchuk and Rasul Shafikov. Critical sets of proper holomorphic mappings. Proc. Amer. Math. Soc. 143 (2015) 4335-4345.
Abstract, references, and article information   
View Article: PDF

[3] Jeffrey Brock and Dan Margalit. Weil--Petersson isometries via the pants complex. Proc. Amer. Math. Soc. 135 (2007) 795-803. MR 2262875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Do Duc Thai and Tran Ngoc Giao. The convergence-extension theorem of Noguchi in infinite dimensions. Proc. Amer. Math. Soc. 130 (2002) 477-482. MR 1862128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hervé Gaussier. Tautness and complete hyperbolicity of domains in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 127 (1999) 105-116. MR 1458872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kunio Takijima. Quotients of ${\bf C}\sp{m}-\{0\}$ by diagonal ${\bf C}\sp{\ast} $-actions . Proc. Amer. Math. Soc. 79 (1980) 581-584. MR 572306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1

American Mathematical Society